# SDR MASA2011041402396

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 32,842 hours, 32,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: YV09116928
- Condition: Discharged
- Location: Cabin
- Part time: 20,755 hours, 21,506 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD E-LIGHT INOP.  MX REMOVED AND REPLACED E-LIGHT BATTERY, OPS TEST GOOD.
